Vol. 296, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Special Issues
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Corrections to the article The Johnson–Morita theory for the rings of Fricke characters of free groups

Takao Satoh

Vol. 296 (2018), No. 2, 509–510

Correction to Pacific Journal of Mathematics 275:2 (2015) 443–461


There is a gap in the proof of Proposition 3.1, and it seems to be still an open problem to determine whether the map Φ is surjective or not. In order not to cause any effect on our main theorems, we modify our previous arguments in the following way.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

ring of Fricke characters, automorphism group of free groups, IA-automorphism group, Andreadakis–Johnson filtration, Johnson homomorphisms
Mathematical Subject Classification 2010
Primary: 20F28
Secondary: 20J06
Received: 20 December 2017
Revised: 5 February 2018
Accepted: 6 February 2018
Published: 16 July 2018
Takao Satoh
Department of Mathematics, Faculty of Science Division II
Tokyo University of Science